I need help quickly as I may lose my job tomorrow and I support myself. I have an appointment with a neurologist and rheumatologist at the end of the month and I know without a job I will have trouble paying my medical bills. My internal medicine doctor has suspected that I may have fibromyalgia.
I cannot tolerate the side effects of steroids, so I am off of them. I have migraines (and occasionally ocular migraines), dyslexia, continually drop things, sciatica, weakness in legs, feel like I'm in a constant fog, sleep disturbances, trouble remembering names and other things, blurred vision, frequent rash on cheeks, and can't get the right words out of my mouth.
Need advice on how to function! I can't live like this. Need a job as live paycheck to paycheck. Thanks
Make sure you are tested for Lymes and Lupus.
I have Lymes, Babesia and Mycoplasma with the same symptoms as you.
The trash on your face may be autoimmune related.
Steroids affect your immune system in the way that it doesn't work well, it's immunosuppressive.
Any doctor giving you that without a definite diagnosis is irresponsible. Just my opinion.
As to what to do now....I'm impressed your working. Bless you!
There are so many symptoms, I know not where to start.
Do you have any meds for relief?
Heating blanket, hot bath, massage, meditation.
Your frame of mind is what will get you through.
Just know there is a cause for your pain and you will find an answer. Til then, communicate, you are not alone.
It is a real comfort to hear from you. I use guided imagery, meditation, have a strong faith, and swim when I am able. Thank- you so much for answering. It's a start. My internal medicine MD has been helpful - it's the waiting to be seen by other specialists that is costing me my job. I have a six month contract job and I'm already 3 months into it and barely hanging on.
That is where it started for me, EBV. It was the first to be diagnosed. Then the Mycoplasma.
Robby, the parasitic test is a good suggestion. If I understood you, you think some are diagnosed with Lymes when they have actually had parasites. I don't see that as accurate, if they had a proper Lymes test and that was positive. The results are purely Lymes related.
How else can parasites be tested besides stool? How can they be cleared?
I hope you did not lose your job, but I would get checked for lupus and lymes. The next time the rash appears take a picture of it. Rashes are generally the first indicator of Lupus, and lupus causes several symptoms. Google it, and a lot of information will come up. Best of luck to you.
When I went to the rheumatologist with similar symptoms he tested me for lupus and RA he immediately said I have fibro, but wanted to rule those out. MS had already been ruled out by the neurologist. I wish you the best of luck and I will pray for you. I am unable to take lyrica due to HBP, but, I have been told it really helps. I take cymbalta and neurotin for pain, neuropathy and parasthesis. It does not make me good, but, it helps.
Hi, I'm finally replying to your suggestions. They are excellent. Unbeknownst to me at the time, I was having "Prednisone psychosis" from the high dose of steroids, which in turn brought on ocular migraines. Western medicine does not have all the answers. A majority of the time, physicians are not even aware of possible drug interactions, etc. I'm in obvious pain now; I cannot even hide it from others anymore (limping, walking like a drunk) But I know one thing, I will NEVER take prednisone again as long as I live. I have been consuming what I consider large amounts of ginger, peppermint to hopefully stop nausea/vomiting from the migraines.
Thanks. I hope it's cheap. I can't afford Zofran (this works best) and my primary doctor will not prescribe phenergan (2nd best), which I took off and on for 15 years! He prescribed compazine not knowing I am allergic to it - I honestly forgot to tell him because I was seeing the same docs for over 15 years. Now I am miserable. It's a shame when things like ginger cost more than a month's supply of phenergan. I love the taste of ginger, but the nausea/vomiting is preventing me from ingesting it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.